# SDR M7KA0908084266

- Difficulty date: November 17, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N847MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4266
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Flange
- Part number: 677130400
- Condition: Cracked
- Location: Pilot Door
- Part time: 1,007 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE MOST AFT OTBD CORNER OF THE MOUNTING FLANGE ASSEMBLY WHICH INCLUDES THE UPPER LOCKING PIN MECHANISM WAS CRACKED.  A NEW ASSEMBLY WAS INSTALLED.
